# SDR 2008UALA03618

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 785.9, S-39R STRINGER END FITTING IS CORRODED.  REPLACED STRINGER END FITTING. INSTALLED FITTING.
